# SDR AALA952007

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAD CORROSION BLENDED BEYOND SRM LIMITS.  PER MRB 757-651.  (M)
